Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43125
標題: Saddlepoint Approximations for a Product and Its Application
作者: Lu, T.F.C.
盧昭堯
Chen, J.L.
Lu, J.Y.
關鍵字: Double-exponential distribution
Probability of product
Saddlepoint
approximation
期刊/報告no:: Communications in Statistics-Theory and Methods, Volume 38, Issue 7, Page(s) 953-963.
摘要: A technique of the saddlepoint approximation with double exponential base, SPA_D is developed to evaluate the probability of a product of two random variables, which may be independent or dependent, normal or contaminated normal random variables. The SPA_D shows a slightly better approximation as compared to the saddlepoint approximation with Lagannani-Rice formula. However, both methods get remarkable results when applied to evaluate the tail probabilities of the Reynolds stress for soil erosion prediction.
URI: http://hdl.handle.net/11455/43125
ISSN: 0361-0926
文章連結: http://dx.doi.org/10.1080/03610920802346101
Appears in Collections:土木工程學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.